It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 Showing 1 - 20 of 26 for lorcet withdrawal. (0.003 seconds)


... tablet every few days when the pain would get really bad but sometimes I would find myself taking a half of a Lorcet almost every day. Then I would go off of the Lorcet for a several days and then back on it again...back and forth. I never really felt like I was "addicted" during this time. ... (3 replies)
... I believe if it was a full fledge withdrawal, you would be having a lot more symptoms than just being short tempered (3 replies)
... Deficit disorder, etc. This particular situation involves my use of the drug Lorcet over a period of time and my possible addiction to it or dependence on it. ... (1 replies)

... Jen, First off Please dont automaticaly lower your dose tommorow.One common misunderstanding when people first start MMT is that the nodding tired feeling is from their dose being to high.Well I was shocked after doing alot of research on it that most times in the beggining of treatment the tiredness and feeling kinda noddy is a sign of underdosing!!Give your body a chance... (2 replies)
... Hello everyone.I am on day 35 and I still do not have any energy.I feel awful.I am addicted to Lorcet 10s.I was taking about 10 a day. ... (18 replies)
... I've been taking lorcet for a rib injury due to a car accident. I've been taking one a day for a little over a month. I've tried not taking it and it causes RLS and PLMD symptoms. ... (1 replies)
... Her primary doctor retired and she is seeing another one. The doc took her off the Lorcet and replaced it with Ultram. She is taking 100mg twice a day. ... (72 replies)
... only a couple ES's used to produce. I'd say it took me less than a year to go from a recreational user to hardcore pill head. I also soon had my first bout with withdrawal as I progressed with my pill usage and found out what a horrible feeling it produced. ... (8 replies)
Methadone detox
Nov 19, 2008
... am i gonna withdrawal all over again? ... (29 replies)
... Hi there - First and foremost, please realize that the patch is NOT for post surgical pain. It is for opioid tolerant patients who have a chronic pain condition. You should be relying more on the Vicodin than the patch. Is the abdominal problem you had corrected the cause of the chronic pain condition? I ask because I'm wondering if you plan to continue using the patch... (2 replies)
... Hi all, So i made it about 2 or 3 weeks and caved into the anxiety and cravings. This sucks. I feel so powersless over this and dont want to spend the rest of my life using. i truly dont. I hate myself for what i've done but have to look forward ionstead of having a"poor me" party. OK for as long as ive been doing opiates, i know that i cannot taper. i always... (35 replies)
... Other than agitation,is she experiencing any of the other withdrawal symptoms,such as sweating and runny nose,goose bumps,nausea,vomiting or diarrhea? ... (3 replies)
Time to quit
Jun 5, 2011
... I am heeled from the accident and no longer have pain associated with it but I am nervous about withdrawal pain. I already have the leg twitching but that's about it from all this abuse. ... (3 replies)
... wow. sounds like you are at your wits end! Honestly if it were me I would just print off the post and show it to my doc. You can reword it so it doesn't look like a post if you want. Did you say 27.5 loricet or did u mean 2.75? And by only taking it every few days or going off even for two weeks doesn't seem like u are physically addicted but I am no doctor. Have u... (1 replies)
... just wondering if you are on ANY other meds at all? any anti depressants or anything like the anti seizure meds they sometimes use for radiculopathy from herniated discs? how severe is your herniation,is it contacting your cord at all? if you actually have your MRI report,what does it state in that summary at the very end of that report? knowing this would help in just seeing... (3 replies)
... Everyone is different, but usually if you take a narcotic for 7-10 days.....that's all it takes for your body to become accustomed to it and "want" it....... Better not to take it every single day or else it will become an issue. The spaced out feeling is classic, short tempered etc. It does pass but takes about 1 wk. Marsha (3 replies)
... me dependent, because they replace certain chemicals in your brain, and your brain stops producing them, so if you quit taking them, you go out of whack and have withdrawal symptoms. That's dependency. ... (6 replies)
... they will take me off the meds altogether and they already don't think I should be on them. If anyone has any advice, please let me know, I have 3 more days of withdrawal before my next script can be filled.....thanks!!!! ... (7 replies)
Vicodin Question
Dec 22, 2005
... Ive thought about Sub. Even asked my doctor, but he decided to put me on Methadone instead, and those are just as addicting, and the withdrawal from Methadone is worse (in my mind) than the damned Lorcet. Thanks for the advise, I am going to call my doctor today and tell him that even though I am on the Methadone, I am still taking pain pills, cause he only has me on 40 mgs... (22 replies)
... heel pain" for which it was first prescribed..again,there is zero pain whatsoever now and I am scared to be quite frank.Are the above symptoms consistent with a withdrawal syndrome? ... (14 replies)




Pages: 1

All times are GMT -7. The time now is 05:05 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!